Repositorio de producción científica de la Universidad de Sevilla

A note on uniformly dominated sets of summing operators

 

Búsqueda avanzada
 
Opened Access A note on uniformly dominated sets of summing operators
Citas

Estadísticas
Icon
Exportar a
Autor: Delgado Sánchez, Juan Manuel
Piñeiro Gómez, Cándido
Departamento: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Fecha: 2002
Publicado en: International Journal of Mathematics and Mathematical Sciences, 29 (5), 307-312.
Tipo de documento: Artículo
Resumen: Let Y be a Banach space that has no finite cotype and p a real number satisfying 1≤p<∞. We prove that a set ℳ⊂Πp(X,Y) is uniformly dominated if and only if there exists a constant C>0 such that, for every finite set {(xi,Ti):i=1,…,n}⊂X×ℳ, there is an operator T∈Πp(X,Y) satisfying πp(T)≤C and ‖Tixi‖≤‖Txi‖ for i=1,…,n.
Cita: Delgado Sánchez, J.M. y Piñeiro Gómez, C. (2002). A note on uniformly dominated sets of summing operators. International Journal of Mathematics and Mathematical Sciences, 29 (5), 307-312.
Tamaño: 2.198Mb
Formato: PDF

URI: https://hdl.handle.net/11441/87683

DOI: 10.1155/S0161171202007688

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Attribution-NonCommercial-NoDerivatives 4.0 InternacionalAttribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones